# SDR ASAA2013031494213

- Difficulty date: March 14, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 19,177 hours, 5,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A7501
- Condition: Gouged
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BILGE RT SIDE BS 460, FLOOR SUPPORT GOUGED.  REMOVED DAMAGE AND REPAIRED FLOOR SUPPORT IAW SRM 53-00-53.  REPAIR NR 2 ALODINED AND PRIMED IAW SRM 51-20-01.
